Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2010, Volume 12, Number 4, Pages 60–66 (Mi vmj364)  

Intermediate subgroups of the Steinberg groups over the field of fractions of a principal ideal ring

T. V. Moiseenkova, J. N. Nuzhin

Siberian Federal University, Russia, Krasnoyarsk

Abstract: It is described Intermediate subgroups of the Steinberg groups of type $^2A_{2l-1}$, $^2D_l$, $^2E_6$, $^3D_4$ over the field of fractions of a principal ideal ring are described under some restrictions on the ring.

Key words: principal ideal ring, Steinberg group, intermediate subgroups.

Full text: PDF file (147 kB)
References: PDF file   HTML file
UDC: 512.544.2
Received: 04.10.2010

Citation: T. V. Moiseenkova, J. N. Nuzhin, “Intermediate subgroups of the Steinberg groups over the field of fractions of a principal ideal ring”, Vladikavkaz. Mat. Zh., 12:4 (2010), 60–66

Citation in format AMSBIB
\Bibitem{MoiNuz10}
\by T.~V.~Moiseenkova, J.~N.~Nuzhin
\paper Intermediate subgroups of the Steinberg groups over the field of fractions of a~principal ideal ring
\jour Vladikavkaz. Mat. Zh.
\yr 2010
\vol 12
\issue 4
\pages 60--66
\mathnet{http://mi.mathnet.ru/vmj364}


Linking options:
  • http://mi.mathnet.ru/eng/vmj364
  • http://mi.mathnet.ru/eng/vmj/v12/i4/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:138
    Full text:59
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022